MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; Catheter, Biliary, Diagnostic

BOSTON SCIENTIFIC CORPORATION CRE PRO; Catheter, Biliary, Diagnostic
Model Number M00558680
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction

Brand Name
CRE PRO
Common Device Name
Catheter, Biliary, Diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25850269
Report Number3005099803-2026-02889
Device Sequence Number12145616
Product Code FGE
UDI-Device Identifier08714729797562
UDI-Public(01)08714729797562(17)280529(10)36644875
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558680
Device Catalogue NumberM00558680
Device Lot Number0036644875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown